# SDR REXA2013070901251

- Difficulty date: July 9, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,778 hours, 9,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN IS MISSING F/A EMERGENCY CALL LIGHTS ON BOTH SIDES OF SIGN.  INSTALLED NEW EMERGENCY CALL LIGHTS IAW AMM 33-51-07.  OPS CHECKED GOOD.
